# SDR DXTA2024040511395

- Difficulty date: April 3, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N412QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500440
- Aircraft time: 54,719 hours, 4,251 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, WE NOTICED A BURNING OIL SMELL THAT PERMEATED THE CABIN AND DISSIPATED OVERTIME. DURING CRUISE THERE WAS NO SMELL, BUT IT DID COME BACK ON DESCENT DURING ARRIVAL.  PERFORMED CLEANING OF THE FWD AND AFT CABIN EVAPORATORS.  BLEW DRAIN LINES CLEAR OF DEBRIS AND CLEANED FINS AS NEEDED.  WORK PERFORMED IAW AMM 21-52-03.
